GUO Xing-ming, ZHOU Shi-xing. Optimal Control of Parabolic Variational Inequalities With Stat Constraint[J]. Applied Mathematics and Mechanics, 2003, 24(7): 669-674.
Citation: GUO Xing-ming, ZHOU Shi-xing. Optimal Control of Parabolic Variational Inequalities With Stat Constraint[J]. Applied Mathematics and Mechanics, 2003, 24(7): 669-674.

Optimal Control of Parabolic Variational Inequalities With Stat Constraint

  • Received Date: 2002-01-03
  • Rev Recd Date: 2003-04-08
  • Publish Date: 2003-07-15
  • The optimal control problem of parabolic variational inequalities with the state constraint and nonlinear,discontinuous nonmonotone multivalued mapping term and its approximating problem are studied,which generalizes some obtained results.
  • loading
  • [1]
    Barbu V.Optimal Control of Variational Inequalities[M].London:Pitman,1983.
    [2]
    Tiba D.Optimality conditions for distributed control problems with nonlinear state equation[J].SIAM J Control Optim,1985,23(1):85-110.
    [3]
    Barbu V.Analysis and Control of Nonlinear Infinite Dimensional Systems[M].Boston:Academic Press,Inc,1993.
    [4]
    WANG Geng-sheng.Optimal control of parabolic variational inequality involving state constraint[J].Nonlinear Anal,2000,42:789-801.
    [5]
    Mignot F,Puel J P.Optimal control in some variational inequalities[J].SIAM Control and Optim,1984,22:466-476.
    [6]
    GUO Xing-ming.On existence and uniqueness of solution of hyperbolic differential inclusion with discontinuous nonlinearity[J].J Math Anal Appl,2000,241:198-213.
    [7]
    Haslinger J,Panagiotopoulos P D.Optimal control of systems governed by hemivariational inequalities existence and approximation results[J].Nonlinear Anal,1995,24(1):105-119.
    [8]
    Clarke F H.Optimization and Nonsmooth Analysis[M].New York:Wiley,1983.
    [9]
    Eberhard Zeidler.Nonlinear Functional Analysis and Its Applications-Ⅱ/A:Linear Monotone Operators[M].New York:Springer-Verlag,1990.
    [10]
    Eberhard Zeidler.Nonlinear Functional Analysis and Its Applications-Ⅱ/B:Nonlinear Monotone Operators[M].New York:Springer-Verlag,1990.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2250) PDF downloads(631) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return